# SDR MASA200601004

- Difficulty date: April 3, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,692 hours, 13,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Card
- Part number: 6229815704
- Condition: Unknown
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6016 PHX - YAW DAMP 2 INOP.  MAINTENANCE REPLACED NR 1 FCC CARD.
